Sets of exact approximation order by rational numbers III

Volume 146 / 2011

Yann Bugeaud, Carlos Gustavo Moreira Acta Arithmetica 146 (2011), 177-193 MSC: Primary 11J04; Secondary 11J83. DOI: 10.4064/aa146-2-5

Authors

  • Yann BugeaudU.F.R. de mathématiques
    Université de Strasbourg
    7, rue René Descartes
    67084 Strasbourg, France
    e-mail
  • Carlos Gustavo MoreiraIMPA
    Estrada Doña Castorina 110
    Rio de Janeiro, Brasil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image